Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A Baire space extension

Author: R. A. McCoy
Journal: Proc. Amer. Math. Soc. 33 (1972), 199-202
MSC: Primary 54C20
MathSciNet review: 0293569
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A characterization of Baire spaces is given. Using this characterization, it is shown that every topological space is a dense subspace of some compact Baire space.

References [Enhancements On Off] (What's this?)

  • [1] J. R. Fogelgren and R. A. McCoy, Some topological properties defined by homeomorphism groups, Arch. Math. 9 (1971), 1-6. MR 0300259 (45:9305)
  • [2] H. Herrlich, Nicht alle $ {T_2}$-minimalen Räume sind von 2. Kategorie, Math. Z. 91 (1966), 185. MR 32 #6392. MR 0188965 (32:6392)
  • [3] M. Katětov, Über H-abgeschlossene und bikompakte Räume, Časopis Pěst. Mat. Fys. 69 (1940), 36-49. MR 1, 317. MR 0001912 (1:317i)
  • [4] C. T. Liu, Absolutely closed spaces, Trans. Amer. Math. Soc. 130 (1968), 86-104. MR 36 #2107. MR 0219024 (36:2107)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C20

Retrieve articles in all journals with MSC: 54C20

Additional Information

Keywords: Baire space, H-closed space, open filter, open ultrafilter
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society